I've been on Coumadin 6 weeks, and have been told to expect 3-6 months total (although lifetime use has not yet been ruled out). I've been told downhill skiing is too risky while on blood thinners so that's been a major point of depression for me during this snowy New England winter. Anyone out there who does downhill ski while on blood thinners? If so - advice? Is your doctor on board w/your skiing?
Sorry, JJTTRR, but the downhill sking should take a back seat to your coumadin therapy. I'm surprised your doctor hasn't explained the risks and the necessary changes in lifestyle while taking coumadin. Any kind of accident on skies, or even falling down, can cause internal bleeding. If you're lucky, maybe your use of the med will be short-term. Good luck!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 1 answer
Posted 30 Nov 2010 • 2 answers
Posted 5 Apr 2011 • 5 answers
I had traces of blood in my semen before starting coumadin therapy for blood clots. Would it be safe
Posted 16 Jan 2012 • 1 answer
I an Anemic and have been put on Coumadin. I had a TIA and was in hospital. was also given blood for
Posted 18 May 2012 • 2 answers